Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
Beyn, W. - J., Emmrich, E., & Rieger, J. (2018). Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities. Journal of Evolution Equations, 18(3), 1319-1339. doi:10.1007/s00028-018-0443-5
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
Beyn, W. - J., Otten, D., & Rottmann-Matthes, J. (2018). Computation and Stability of Traveling Waves in Second Order Evolution Equations. SIAM Journal on Numerical Analysis, 56(3), 1786-1817. doi:10.1137/16M108286X
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
Beyn, W. - J., Isaak, E., & Kruse, R. (2017). Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes. Journal of Scientific Computing, 70(3), 1042-1077. doi:10.1007/s10915-016-0290-x
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Beyn, W. - J., Hüls, T., & Schenke, A. (2016). Symbolic coding for noninvertible systems: uniform approximation and numerical computation. Nonlinearity, 29(11), 3346-3384. doi:10.1088/0951-7715/29/11/3346
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
Beyn, W. - J., Isaak, E., & Kruse, R. (2016). Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes. Journal of Scientific Computing, 67(3), 955-987. doi:10.1007/s10915-015-0114-4
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Beyn, W. - J., Latushkin, Y., & Rottmann-Matthes, J. (2014). Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals. Integral Equations and Operator Theory, 78(2), 155-211. doi:10.1007/s00020-013-2117-6
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319166
Abels, H., & Manoussos, A. (2014). Linear semigroups with coarsely dense orbits. Israel Journal of Mathematics, 200(1), 327-341. doi:10.1007/s11856-014-0020-8
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Manoussos, A. (2014). Coarse topological transitivity on open cones and coarsely J-class and D-class operators. Journal of Mathematical Analysis and Applications, 413(2), 715-726. doi:10.1016/j.jmaa.2013.12.038
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606461
Costakis, G., Manoussos, A., & Parissis, I. (2014). Recurrent Linear Operators. Complex Analysis and Operator Theory, 8(8), 1601-1643. doi:10.1007/s11785-013-0348-9
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
Beyn, W. - J., & Rieger, J. (2013). Galerkin finite element methods for semilinear elliptic differential inclusions. Discrete And Continuous Dynamical Systems. Series B, 18(2), 295-312. doi:10.3934/dcdsb.2013.18.295
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560140
Beyn, W. - J., & Lust, A. (2013). Error analysis of a hybrid method for computing Lyapunov exponents. Numerische Mathematik, 123(2), 189-217. doi:10.1007/s00211-012-0486-4
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501407
Beyn, W. - J. (2012). An integral method for solving nonlinear eigenvalue problems. Linear Algebra and its Applications, 436(10), 3839-3863. doi:10.1016/j.laa.2011.03.030
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2298493
Abels, H., & Manoussos, A. (2012). A group of isometries with non-closed orbits. Topology and its applications, 159(17), 3638-3639. doi:10.1016/j.topol.2012.09.007
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319161
Abels, H., & Manoussos, A. (2012). Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices. Advances in Mathematics, 229(3), 1862-1872. doi:10.1016/j.aim.2011.11.015
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548619
Manoussos, A., & Strantzalos, P. (2012). Properness, Cauchy-indivisibility and the Weil completion of a group of isometries. Pacific Journal Of Mathematics, 259(2), 421-443. doi:10.2140/pjm.2012.259.421
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326421
Beyn, W. - J., & Rieger, J. (2011). An Implicit Function Theorem for One-sided Lipschitz Mappings. Set-Valued and Variational Analysis, 19(3), 343-359. doi:10.1007/s11228-010-0162-8
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454800
Beyn, W. - J., Effenberger, C., & Kressner, D. (2011). Continuation of eigenvalues and invariant pairs for parameterized nonlinear eigenvalue problems. Numerische Mathematik, 119(3), 489-516. doi:10.1007/s00211-011-0392-1
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003388
Beyn, W. - J., Gess, B., Lescot, P., & Röckner, M. (2011). The Global Random Attractor for a Class of Stochastic Porous Media Equations. Communications in Partial Differential Equations, 36(3), 446-469. doi:10.1080/03605302.2010.523919
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562307
Abels, H., Manoussos, A., & Noskov, G. (2011). Proper actions and proper invariant metrics. Journal of the London Mathematical Society, 83(3), 619-636. doi:10.1112/jlms/jdq091
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795449
Beyn, W. - J., & Kruse, R. (2010). Two-Sided Error Estimates for the Stochastic Theta Method. Discrete and Continuous Dynamical Systems -Series B, 14(2), 389-407. doi:10.3934/dcdsb.2010.14.389
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=110284488

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung